# SDR UPS08852635

- Difficulty date: June 15, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1 VERTICAL FIN, RT SIDE AFT OF ISOLATION STRIP HAS SKIN BULGING AND FASTENERS PULLING.  REMOVED FASTENERS FOR ACCESS IAW SRM 51-01-21. NO CORROSION NOTED ON A REA. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 55-02-00, AND 51-01-21.
